Irritated eyes October?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

superville
New Member


Date Joined Aug 2011
Total Posts : 13
   Posted 10/20/2012 1:09 PM (GMT -6)   
can you get hay fever in October cause i was told i have got hayfever from optician but i still got slightly irritated eyes and its October now and i got my eyes checked out in July.

Red_34
Elite Member


Date Joined Apr 2004
Total Posts : 23551
   Posted 10/20/2012 5:21 PM (GMT -6)   
Hay fever is actually the wrong term for this time of year. But yes, allergies are very bad this fall. My allergies have been working overtime majorly! Including eye irritation. You can do a few things to help your eyes feel better. You can try using otc allergy eye drops such as Clariten eye drops, or take an otc allergy med such as Zyrtec, Allegra or Clariten - try to avoid the "D's" (Clariten-D, Allegra-D etc) because they can dry the eye out too much. Also artificial tears can help by flushing the irritants out of the eyes. I prefer Systane.

I hope you feel better soon!
SHERRY
Moderator-Allergies/Asthma and Alzheimer's, Co-moderator-UC
Diagnosed Left sided UC in '92 - meds: 6mp, Colazal, Remicade and Bentyl*Unable to tolerate ALL mesalamines*, in '11 diagnosed with IBS, Diverticulosis, Fibromylagia..I also have Sacroiilitis, Scoliosis, Raynauds, OA, PA, Rosacea, Psoriasis, Dry Eye and allergies controlled by Zyrtec and Singular

jujub
Elite Member


Date Joined Mar 2003
Total Posts : 10407
   Posted 10/20/2012 5:27 PM (GMT -6)   
What with mold from the fallen leaves and rain, dust from the dropping vegetation, fall breezes and smoke from bonfires out in the country, my allergies are acting up also.
Ulcerative colitis diagnosed in 2001; symptoms as early as 1992. In remission since 2006 with Remicade.
Inflammatory osteoarthritis; osteonecrosis from steroids
Grave's disease successfully treated with radioactive iodine and now on Levothyroxine.
Type II diabetes induced by steroids.
Meds: Remicade, Colazal, Levothyroxine, Mobic, Metformin

Moderator, thyroid forum

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9664
   Posted 10/22/2012 9:16 AM (GMT -6)   
Get into your eye doctor, get your eyes checked and a eye doctor can recommend or prescribe eye drops that will help. Do not use visine. And maybe see an allergist for allergy testing and better allergy relief.
Many well wishes and I hope your feeling better soon and ragweed allergies are up in Texas right now....an allergy doctor would know which allergy season your area is having right now.
**********************************************
* So many dx's I could write a book* "It would be nice if we could use the edit button in real life"...
********>^..^<********>^..^<*******
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 21, 2018 5:04 AM (GMT -6)
There are a total of 2,995,021 posts in 328,187 threads.
View Active Threads


Who's Online
This forum has 161311 registered members. Please welcome our newest member, krazykyle83.
215 Guest(s), 2 Registered Member(s) are currently online.  Details
Kent M., Saipan Paradise